MathSciNet Relay Station
MathSciNet bibliographic data
MR1371228 (97g:58135) 58F20 (11A55 58F11)
Kraaikamp, Cornelis; Lopes, Artur The theta group and the continued fraction expansion with even partial quotients. Geom. Dedicata 59 (1996), no. 3, 293–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement